Signature Care Cold & Flu Relief Daytime Non Drowsy Acetaminophen 325mg Softgel - 24 Count
Loading..
Active Ingredients: In Each Softgel: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Phenylephrine HCl (5 mg). Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Butylated Hydroxyanisole (Contains One or More of these Ingredients), Butylated Hydroxytoluene (Contains One or More of these Ingredients), Carminic Acid (Contains One or More of these Ingredients), D&C Yellow 10 (Contains One or More of these Ingredients), Edible White Ink, FD&C Red 40 (Contains One or More of these Ingredients), FD&C Yellow 6, Gelatin, Glycerin, Polyethylene Glycol (Contains One or More of these Ingredients), Purified Water, Sodium Metabisulfite (Contains One or More of these Ingredients), Sorbitan (Contains One or More of these Ingredients), Sorbitol.
Cold & Flu Relief, Daytime, Non-Drowsy, Softgels

Other Information: Store at room temperature 59-86 degrees F (15-30 degrees C). Avoid excessive heat. Misc: Acetaminophen 325 mg - pain reliever/fever reducer. Dextromethorphan HBr 10 mg - cough suppressant. Phenylephrine HCl 5 mg - nasal decongestant. Liquid-filled capsules. Alcohol free. Antihistamine free. Quality guaranteed. Compare to Vicks DayQuil LiquiCaps active ingredients (This product is not manufactured or distributed by The Procter & Gamble Company. Vicks, DayQuil, and LiquiCaps are registered trademarks of The Procter & Gamble Company). Questions or comments? Call 1-888-723-3929 Monday-Friday 7AM-6PM PST. www.betterlivingbrandsLLC.com. Quality guaranteed. Our Promise: Quality & satisfaction 100% guaranteed or your money back. Product of: Canada.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depr
Directions Directions: Do not take more than directed (see overdose warning). Do not take more than 4 doses in 24 hours. When using other daytime or nighttime products, carefully read each label to ensure correct dosing. Adults and Children 12 Years and Over: Take 2 softgels with water every 4 hours. Swallow whole; do not crush, chew, or dissolve. Children Under 12 Years: Do not use.
About the Producer Better Living Brands
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.